# SDR DALA2024012901308

- Difficulty date: January 28, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N939DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38720
- Aircraft time: 28,623 hours, 15,567 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 217401
- Part serial: DL8018
- Condition: Damaged
- Location: Nr 3
- Part time: 14,994 hours, 6,633 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3939 -BRK/FIRE- DUE TO #3 BRAKE FIRE ON ARRIVAL ATL. CORRECTIVE ACTION: PERFORMED HIGH ENERGY STOP INSPECTION. NO TROUBLE FOUND. REPLACED #3 TIRE AND BRAKE. OPS CHECKS GOOD.
